MAUDE Adverse Event Report: ALGORITHM SCIENCES, INC. INTRATHECAL CATHETER

ALGORITHM SCIENCES, INC. INTRATHECAL CATHETER
Model Number 11830
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Patient tracking received a tracking form through email which reported a catheter replacement due to the original catheter becoming occluded.The original catheter was discarded after the replacement surgery.
 
Additional Manufacturer Narrative
A review of the device history record, which includes verification of all steps in the manufacturing of the us catheter revision kit, verification of all final testing performed by/on the us catheter revision kit, verification of sterilization, and packaging for subject us catheter revision kit was performed.The review did not identify any non-conformances, issues or capas associated with us catheter revision kit function.Device was discarded and was not returned for additional evaluation and investigation.As additional investigation was not performed on the device, a definitive root cause could not be determined for the alleged issue.Per the instructions for use of the device, catheter occlusions are known possible risks of use of the device.Internal complaint number: (b)(4).

Brand Name
INTRATHECAL CATHETER
Common Device Name
INTRATHECAL CATHETER
Manufacturer (Section D)
ALGORITHM SCIENCES, INC.
120 forbes blvd
suite 170
mansfield MA 02048
Manufacturer (Section G)
ALGORITHM SCIENCES, INC.
120 forbes blvd
suite 170
mansfield MA 02048
Manufacturer Contact
nicholas ranalli
120 forbes blvd
suite 170
mansfield, MA 02048
9734269229
MDR Report Key17906019
Report Number3010079947-2023-00062
Device Sequence Number12673816
Product Code LKK
UDI-Device Identifier00810335020105
UDI-Public(01)00810335020105(17)191214
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P080012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/14/2019
Device Model Number11830
Device Catalogue Number11830
Device Lot Number24129
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2023
Initial Report FDA Received Date10/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/14/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale